MathSciNet Relay Station
MathSciNet bibliographic data
MR2580621 54H25 (47H10)
Isufati, A. Fixed point theorems in dislocated quasi-metric space. Appl. Math. Sci. (Ruse) 4 (2010), no. 5-8, 217–223.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement